# SDR CA970904022

- Difficulty date: August 15, 1997
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Lkheed 382G
- Aircraft time: 29,390 hours
- Engine: Allsn 501D22A
- Propeller: Hamstd 54H60117
- System (JASC): 2612 · Fire Detection
- Part: Controller
- Part number: 892541
- Condition: Failed
- Location: Fire Detector
- Part time: 7,303 cycles
- Component: Power Plant, Kidde, 501D22A
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

(CAN) NR 2 ENG FIRE WARN ILLUMINATED ON APPROACH.  IN-FLIGHT SHUTDOWN C/W.  INVESTIGATION REVEALED A FIRE DETECTION UNIT HAD FAILED IN THE FIRE POSITION.  UNIT REPLACED.
